Skip to main content
    • Aa
    • Aa

Burr Wolfgang . Fragments of Heyting arithmetic. The journal of symbolic logic , vol. 65 (2000), pp. 1223–1240.

  • Lev Beklemishev (a1)
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Bulletin of Symbolic Logic
  • ISSN: 1079-8986
  • EISSN: 1943-5894
  • URL: /core/journals/bulletin-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *